# SDR ASAA2015112413957

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 10,650 hours, 3,436 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 14HJM
- Condition: Failed
- Location: Flight Deck
- Part time: 45,744 hours, 14,739 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW ON DFCS MCP HAS LED "DOTS" IN BACKGROUND.  NRS ARE READABLE.  ACFT GROUNDED.  R & R MODE CONTROL PANEL AMM 22-11-34.  INSTALLATION TEST PASSED REF AMM 22-11-34-740-801. ACCOMPLISHED ADDITIONAL TESTING REF AMM 22-00-01 DFCS LRU INTERFACE FOR MCP, LAND VERIFY TEST, AND HGS SENSOR FOR FCC/AT, ALL TEST PASSED.
